Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 19, Pages 3091-3101

Intuitionistic fuzzy alpha-continuity and intuitionistic fuzzy precontinuity

1Department of Mathematics Education, College of Education, Gyeongsang National University, Jinju 660-701, Korea
2Division of Mathematical Sciences, College of Natural Sciences, Pukyong National University, Pusan 608-737, Korea

Received 28 February 2005; Revised 20 June 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A characterization of intuitionistic fuzzy α-open set is given, and conditions for an IFS to be an intuitionistic fuzzy α-open set are provided. Characterizations of intuitionistic fuzzy precontinuous (resp., α-continuous) mappings are given.